Dirac system with potential lying in Besov spaces (Q304633): Difference between revisions
From MaRDI portal
Created a new Item |
Changed an Item |
||
Property / review text | |||
Resting on previous results (with \textit{I. V. Sadovnichaya} [Differ. Equ. 49, No. 5, 545--556 (2013; Zbl 1283.34078); translation from Differ. Uravn. 49, No. 5, 573--584 (2013)] and with \textit{A. A. Shkalikov} [Math. Notes 96, No. 6, 777--810 (2014; Zbl 1320.34118)]), the author continues his study of Dirac systems on a finite interval. In case the potential lies in a scale of Besov spaces and the boundary conditions are strongly regular, a fairly precise comparison of the eigenvalues and eigenfunctions with those of the ``free'' system is possible. With regular, but not strongly regular boundary conditions the eigenvalues are no longer simple. In this case the asymptotic behaviour of the two-dimensional spectral projections is investigated. | |||
Property / review text: Resting on previous results (with \textit{I. V. Sadovnichaya} [Differ. Equ. 49, No. 5, 545--556 (2013; Zbl 1283.34078); translation from Differ. Uravn. 49, No. 5, 573--584 (2013)] and with \textit{A. A. Shkalikov} [Math. Notes 96, No. 6, 777--810 (2014; Zbl 1320.34118)]), the author continues his study of Dirac systems on a finite interval. In case the potential lies in a scale of Besov spaces and the boundary conditions are strongly regular, a fairly precise comparison of the eigenvalues and eigenfunctions with those of the ``free'' system is possible. With regular, but not strongly regular boundary conditions the eigenvalues are no longer simple. In this case the asymptotic behaviour of the two-dimensional spectral projections is investigated. / rank | |||
Normal rank | |||
Property / reviewed by | |||
Property / reviewed by: Hubert Kalf / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 34L40 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 34L20 / rank | |||
Normal rank | |||
Property / zbMATH DE Number | |||
Property / zbMATH DE Number: 6619633 / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
regular boundary conditions | |||
Property / zbMATH Keywords: regular boundary conditions / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
strongly regular boundary conditions | |||
Property / zbMATH Keywords: strongly regular boundary conditions / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
Besov spaces | |||
Property / zbMATH Keywords: Besov spaces / rank | |||
Normal rank |
Revision as of 22:43, 27 June 2023
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Dirac system with potential lying in Besov spaces |
scientific article |
Statements
Dirac system with potential lying in Besov spaces (English)
0 references
26 August 2016
0 references
Resting on previous results (with \textit{I. V. Sadovnichaya} [Differ. Equ. 49, No. 5, 545--556 (2013; Zbl 1283.34078); translation from Differ. Uravn. 49, No. 5, 573--584 (2013)] and with \textit{A. A. Shkalikov} [Math. Notes 96, No. 6, 777--810 (2014; Zbl 1320.34118)]), the author continues his study of Dirac systems on a finite interval. In case the potential lies in a scale of Besov spaces and the boundary conditions are strongly regular, a fairly precise comparison of the eigenvalues and eigenfunctions with those of the ``free'' system is possible. With regular, but not strongly regular boundary conditions the eigenvalues are no longer simple. In this case the asymptotic behaviour of the two-dimensional spectral projections is investigated.
0 references
regular boundary conditions
0 references
strongly regular boundary conditions
0 references
Besov spaces
0 references